# SDR DALA2024021302010

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 71,890 hours, 28,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4575075) ESCAPE PATHLIGHT INOP AT SEAT 1CD. FOUND WALL CONNECTION DISCONNECTED. CONNECTED & SECURED PLUGS. PERFORMED OPS CHK, ALL OPS OK.
